# SDR MALA976401

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: PG24001
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR IS SELECTED UP THE HYDRAULIC PUMP IN AUTO MODE, RUNS CONTINUALLY, EVEN THROUGH GEAR INDICATES UP AND LOCKED. AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED LT MLG UPLOCK SWITCH, RIGGED NLG DOORS, PERFORMED GEAR SWINGS.
